# SDR AALA970557

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 9008D092
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW - FLT 241 - AFTER TAKEOFF DFW DURING CLIMB-OUT, RT ENGINE GENERATOR OFF LIGHT ILLUMINATED.  STARTED APU BUT APU GENERATOR DID NOT SHOW FREQUENCIES OR VOLTS.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RT ENGINE CSD AND GENERATOR.  REPLACED RT ENGINE AND APU GENERATOR CONTROL UNITS.  REPLACED CROSSTIE RELAY.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE AND APU RUN WITH NO DEFECT FOUND. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
